cant take it anymore

Discussion in 'Help Me! I Need to Talk to Someone.' started by tweetypie, May 6, 2011.

Thread Status:
Not open for further replies.
  1. tweetypie

    tweetypie Antiquities Friend

    i just dont know how to keep going ...i have all these thoughts in my head that just wont go away its like sheer panic all the time for the last few days i really cant take it anymore im inches away from doing something stupid... i really cant cope ..i dont no what to do i dont want to feel like this i spent all last night awake shaking and all today crying im trying to think about my famly and the kids but all i want to do is end it. I just cant stop crying i just want it over :((
  2. Terry

    Terry Antiquities Friend Staff Alumni

    ok standard question, have you seen your doctor?
    if not, do so.

    And, what are the thoughts. have you any idea why the panic attacks?
  3. tweetypie

    tweetypie Antiquities Friend

    thanks for your reply ive been to my doctors twice now ..hes referred me for counselling and changed my meds which means ive had to lower the dose on them to change over im changing from lofepramine 210 mg to sertraline which he says is good for anxiety. I was already feeling suicidal before this which i did tell the dr on the 2nd visit but i didnt have a plan or anything but its got soo much worse im behind with everything and so disorganised i just cant cope with it all and it will all eventually come to a head which is what im so terrified of i just cant see any other option i cant bear to live with this sense of dread and fear all the time it feels like your loosing your mind !
    I really appreciate that you took the time to read my post thankyou
  4. Ouroboros

    Ouroboros Chat Buddy

    Hey S :hug:

    What is it that you are fulling behind with? perhaps by knowing me or others may be able to help?

    While you are changing meds you will not be getting the beneficial effects of them, so please bear that in mind, they need time to help you. That being said this is therefore one of the main times you will need extra support, so try to talk to whoever you feel comfortable talking to whether it be your doctor, or maybe just on here. It is very important to keep your doctor updated especially when your feelings feel out of control, hopefully they will push the councellor through faster but at least keep a closer eye on you and be there if you need them.

    Keep holding on S, you are a very special person from what I have seen, you are worth the fight.

    You can pm me anytime - I mean that :hug:

    H x
  5. jsfarri

    jsfarri Member

    Hi. Good of you to seek help. You can always cope if you have someone else to help you when you need it.
    I've had great experiences with Sertraline. For me, it reduced both my anxiety and depression.
    What's triggering all of this?
    Please don't give in. You may not be in control of your emotions, but you are in control of how you act and express them. While they may feel overwhelming, you have to remember that the power to act still rests with you.
    Feel free to PM me.
  6. icequeen

    icequeen Well-Known Member

    hi shadow, sorry to see you struggling so much. the fact you are reducing meds make not be helping, how long till you start the sertraline? maybe its worth seeing your doc again to explain how much worse you are feeling since last visit.

    in the meantime, you know everyone here will support you, and try and remember you will react to reduced meds and its not really how you feel.

Thread Status:
Not open for further replies.